# SDR AWXA0001608

- Difficulty date: April 10, 2001
- Submitted: April 10, 2001
- Operation: Air carrier
- Aircraft: N909AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24522
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Angle
- Part number: 146N6882
- Condition: Chafed
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR FWD EDGE ANGLE CHAFED AT LWR END APPROX 1.9 INCH LONG BY 0.3 INCH WIDE.  REMOVED DAMAGED AREA; FABBED AND INSTALLED REPAIR PARTS IAW SRM 52-30-02 FIG 3 AND SRM 51-70-13 FIG 1.
